Chin. Phys. B
Citation Search Quick Search
Chin. Phys. B  2010, Vol. 19 Issue (5): 050520    DOI: 10.1088/1674-1056/19/5/050520
GENERAL Current Issue| Next Issue| Archive| Adv Search |
Consensus problems in multi-agent systems with double integrator model
Gao Li-Xin, Yan Hui-Juan, Jin Dan
College of Mathematics & Information Science, Wenzhou University, Zhejiang 325027, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail: cpb@aphy.iphy.ac.cn
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: support@magtech.com.cn